# SDR C2XA09SH288

- Difficulty date: August 18, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 21,720 hours, 16,300 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Part number: 14569009409SD
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT AILERON ATTACHMENT POINT FOR PCA O/B ROD END HAS MIGRATED HAT BUSHING.  MAINTENANCE REMOVED AND REPLACED LT AILERON PCA FITTING IAW EC5750-01177 REV C.  PREPPED, ALODINED, PRIMED, AND PAINTED IAW EMB-145 CPM 51-21-06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
